# SDR HEEA079394

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- Aircraft time: 21,725 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: G62504
- Condition: Malfunctioned
- Location: Search Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT WILL NOT RETRACT. REPLACED WITH SERVICEABLE PART.
